Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On infinite dimensional Ito's formula

Author: T. F. Lin
Journal: Proc. Amer. Math. Soc. 49 (1975), 219-226
MSC: Primary 60H05; Secondary 60J60
MathSciNet review: 0380984
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ito's formula for $ Y(t)g(t,\xi (t))$ is given where $ g$ is a Hilbert space valued function, $ \xi (t)$ is a diffusion on Hilbert space and $ Y(t)$ is an operator-valued stochastic integral w.r.t. $ \xi (t)$. A stochastic integral representation for solution of a certain second order parabolic equation is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H05, 60J60

Retrieve articles in all journals with MSC: 60H05, 60J60

Additional Information

PII: S 0002-9939(1975)0380984-6
Keywords: $ S$-operator, trace, stochastic integral, Ito's formula, parabolic equation
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia